# SDR CA010116031

- Difficulty date: December 18, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Condition: Cracked
- Location: Cockpit
- Component: Windshield
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) THE CAPTAINS WINDSHIELD CRACKED ON TAXI OUT.THE MAINTENANCE REPLACED THE WINDSHIELD.
